MathSciNet Relay Station
MathSciNet bibliographic data
MR991705 46E30 (46A20)
Nowak, Marian A characterization of the Mackey topology $\tau(L\sp \infty, L\sp 1)$. Proc. Amer. Math. Soc. 108 (1990), no. 3, 683–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement